MAUDE Adverse Event Report: COOK INC ULTRATHANE SHETTY SINGLE LUMEN GASTROJEJUNOSTOMY SET; KNT TUBES, GASTROINTESTINAL

COOK INC ULTRATHANE SHETTY SINGLE LUMEN GASTROJEJUNOSTOMY SET; KNT TUBES, GASTROINTESTINAL
Catalog Number GJS-1400-SHETTY
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/30/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol cap(b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
Prior to patient contact, it was noted that the tip of the dilator had a crack in it.The procedure was completed successfully with another new device.

Brand Name
ULTRATHANE SHETTY SINGLE LUMEN GASTROJEJUNOSTOMY SET
Common Device Name
KNT TUBES, GASTROINTESTINAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7272880
Report Number1820334-2018-00512
Device Sequence Number164555
Product Code KNT
UDI-Device Identifier00827002072763
UDI-Public(01)00827002072763(17)180126(10)5525116
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberGJS-1400-SHETTY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2018
Initial Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1